Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 1056594, 8 pages
http://dx.doi.org/10.1155/2016/1056594
Research Article

Necessary and Sufficient Conditions for Circle Formations of Mobile Agents with Coupling Delay via Sampled-Data Control

1School of Mechanical Electronic & Information Engineering, China University of Mining & Technology, Beijing, Beijing 100083, China
2Department of Mathematics, Hangzhou Dianzi University, Hangzhou 310018, China
3Intelligent Control Laboratory, College of Engineering, Peking University, Beijing 100871, China

Received 1 February 2016; Accepted 2 June 2016

Academic Editor: Weizhong Dai

Copyright © 2016 Jianwei Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianwei Zhao, Hongxiang Hu, Chen Wang, and Guangming Xie, “Necessary and Sufficient Conditions for Circle Formations of Mobile Agents with Coupling Delay via Sampled-Data Control,” Mathematical Problems in Engineering, vol. 2016, Article ID 1056594, 8 pages, 2016. doi:10.1155/2016/1056594